? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2018 Vol.34 No.4
Published 15 April 2018

Articles
Articles
597
Preface
2018 Vol. 34 (4): 597-597 [Abstract] ( 32 ) [HTML 1KB] [PDF 27KB] ( 121 )
598 Hao JIA, Vladimír ŠVERÁK
Asymptotics of Stationary Navier Stokes Equations in Higher Dimensions
2018 Vol. 34 (4): 598-611 [Abstract] ( 39 ) [HTML 1KB] [PDF 225KB] ( 132 )
612 Jun GENG
Homogenization of Elliptic Problems with Neumann Boundary Conditions in Non-smooth Domains
2018 Vol. 34 (4): 612-628 [Abstract] ( 47 ) [HTML 0KB] [PDF 276KB] ( 124 )
629 Meng Yun LIU, Cheng Bo WANG
Global Existence for Some 4-D Quasilinear Wave Equations with Low Regularity
2018 Vol. 34 (4): 629-640 [Abstract] ( 41 ) [HTML 0KB] [PDF 243KB] ( 119 )
641 Jun Yong ZHANG, Ji Qiang ZHENG
Energy Scattering Theory for Electromagnetic NLS in Dimension Two
2018 Vol. 34 (4): 641-654 [Abstract] ( 39 ) [HTML 0KB] [PDF 243KB] ( 144 )
655 Yu Kang CHEN, Zhen LEI, Chang Hua WEI
Extension Problems Related to the Higher Order Fractional Laplacian
2018 Vol. 34 (4): 655-661 [Abstract] ( 40 ) [HTML 0KB] [PDF 182KB] ( 137 )
662 Jiang XU
A Note on Time-Decay Estimates for the Compressible Navier-Stokes Equations
2018 Vol. 34 (4): 662-680 [Abstract] ( 39 ) [HTML 0KB] [PDF 289KB] ( 118 )
681 Jin Gang XIONG
On a Conformally Invariant Integral Equation Involving Poisson Kernel
2018 Vol. 34 (4): 681-690 [Abstract] ( 43 ) [HTML 0KB] [PDF 215KB] ( 132 )
691 Man Ru JIANG, Ren Jin JIANG
A Note on Weighted Korn Inequality
2018 Vol. 34 (4): 691-698 [Abstract] ( 54 ) [HTML 0KB] [PDF 195KB] ( 117 )
699 Su Qing, WU Da Chun, YANG Wen YUAN, Ci Qiang ZHUO
Variable 2-Microlocal Besov-Triebel-Lizorkin-Type Spaces
2018 Vol. 34 (4): 699-748 [Abstract] ( 50 ) [HTML 0KB] [PDF 549KB] ( 119 )
749 Yuan Yuan NIE, Chun Peng WANG
Continuous Subsonic-Sonic Flows in a Convergent Nozzle
2018 Vol. 34 (4): 749-772 [Abstract] ( 41 ) [HTML 0KB] [PDF 310KB] ( 117 )
773 Hong Liang FENG, Hua WANG, Xiao Hua YAO
Scattering Theory for the Defocusing Fourth Order NLS with Potentials
2018 Vol. 34 (4): 773-786 [Abstract] ( 39 ) [HTML 0KB] [PDF 251KB] ( 128 )
787 Liang SONG, Xiao Xiao TIAN, Li Xin YAN
On Characterization of Poisson Integrals of Schrödinger Operators with Morrey Traces
2018 Vol. 34 (4): 787-800 [Abstract] ( 39 ) [HTML 1KB] [PDF 256KB] ( 155 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7